Dec 16, 2006
I was reading that they think the cause of lipatrophy is due to anti viral medications. I have been fortunate enough to not ever need any medicine. i found out i was positive in 1993. Unfortunately i have lipathrophy and am confused about why seeing as i have never been on meds. Is there something anyone can tell me i am very confused and dont know where to turn. I have seen three dermetologist and i know more than they do. any help would be so appreciated.
Response from Dr. Frascino
Certain antiretroviral drugs can be associated with lipoatrophy, particularly D4T (Zerit). However, D4T and other thymidine analogue drugs (AZT) are only one of the potential causes of HIV-associated lipoatrophy. I'd suggest you check out the information in The Body's Lipoatrophy Resource Center. It can be easily accessed via the Quick Links on The Body's homepage. There you will find a wealth of information about not only the causes, but also treatments for lipoatrophy. Once you've reviewed that information, perhaps you'll be able to educate those clueless dermatologists!
time sensitive pep question - fingered with cum
Definition of barebacking
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.